# SDR CALA2022010700044

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 92,700 hours, 16,774 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 140W92512
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2019-11-02)SUPPORT TASK - EA5310-06900 REV D OP 002 - R/H BS 1035 UNDER WING LONGERON FOUND 2EA CRACK AT THE FIRST LAYER AND SECOND LAYER COUNT FORM I/B OF THE LONGERON AS MARKED (PRINT AND ACCOMPLISH OP-12) TRANSFER REF.  FX- RH BS1035 UNDERWING LONGERON REPLACED AND NEW UNDERWING LONGERON INSTALLED AS PER EA5310-06900 REV D OP002.
